# SDR IPXA2025021321483

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 33,762 hours, 12,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T1996113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOOR PANEL DAMAGE, P/N: 453T1996113 AT DOORWAY FWD SIDE R/H. (REPAIR)CUT OUT THE DAMAGE AND CLEANED.MEASURED THE CUT OUT (LENGTH:9.5", WIDTH:0.3", AT TRAILING EDGE AND 4.5" FROM RIGHT HAND EDGE AT PANEL P/N:453T1996-113). APPLY THE COMPOUND TO THE CUTOUT CURED AT 125Â°F FOR 3 HOURS AND BOND THE REPAIR PLIES WITH RESIN CURED AT 150Â°F FOR 5 HOURS WITH A MINIMUM VACUUM OF 20 IN/HG I.A.W.767-300F SRM 53-00-50-2R-0 REV.91.
